English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  A refinement of Nesterenko's linear independence criterion with applications to zeta values

Zudilin, W., & Fischler, S. (2010). A refinement of Nesterenko's linear independence criterion with applications to zeta values. Mathematische Annalen, 347(4), 739-763. doi:10.1007/s00208-009-0457-y.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0004-22BA-4 Version Permalink: http://hdl.handle.net/21.11116/0000-0004-22BB-3
Genre: Journal Article

Files

show Files
hide Files
:
zudilin_refinement_oa_2010.pdf (Any fulltext), 288KB
Name:
zudilin_refinement_oa_2010.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Zudilin, Wadim1, Author              
Fischler, Stéphane, Author
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2010
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Mathematische Annalen
  Alternative Title : Math. Ann.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 347 (4) Sequence Number: - Start / End Page: 739 - 763 Identifier: -